Alexei Venkov

The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function. / Venkov, Alexei.

In: Saint Petersburg Mathematical Journal, Vol. 6, No. 3, 1995, p. 519-527.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{e8bf245017af11de8317000ea68e967b,
title = "The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function",
author = "Alexei Venkov",
year = "1995",
language = "English",
volume = "6",
pages = "519--527",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "3",

}

RIS

TY - JOUR

T1 - The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function

AU - Venkov,Alexei

PY - 1995

Y1 - 1995

M3 - Journal article

VL - 6

SP - 519

EP - 527

JO - St. Petersburg Mathematical Journal

T2 - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 3

ER -